# SDR SWAA2022091974278

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 48,450 hours, 31,261 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: None
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE OF APPROX 350 LBS/10 MIN. FROM #2 TANK TO #1 TANK. FUEL FLOW ON #1 ENGINE .1 TO .05 MORE FUEL BURN THAN #2 ENGINE / [01] ADJUSTED CROSSFEED VALVE PER AMM 28-22-21; NO HELP.;[02] REMOVED AND REPLACED CROSSFEED VALVE REF DAVCOR REPAIR STATION 2200R950
